MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180010BS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.As part of our continuous process improvement plan, a random sampling strategy was reinforced for 27 identified batch numbers of syringe in bulk sterile, and the final product inspection was upgraded.The inspection involved 500 samples per lot (total 13,500 pcs) and confirmed full compliance with product specifications, with no cracked syringes detected.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Event or Problem Description
Customer reported during the procedure, two syringes cracked while the doctor was injecting saline during thermodilution measurements.Unfortunately, i am writing to confirm there are no photos/ videos or unused samples available, and customer did not keep defect sample.

Brand Name
SOL-M
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key24661670
Report Number3014312726-2026-00019
Device Sequence Number15759821
Product Code FMF
UDI-Device Identifier00810018095161
UDI-Public(01)00810018095161(10)04503055
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180010BS
Device Lot Number04503055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown